MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Catalog Number CDL-627
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 08/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this report was not made available for evaluation.The build lhr was examined including the final inspection records and the in-process measurements.There were no relevant ncmrs associated with this lot.The device met the m6-c product specification including the axial stiffness and flexural resistance specifications.The risk management files were reviewed and no new risks were identified related to this device.Rmf 0003 rev 36 line 20 - spinal stenosis, spondylolisthesis, or retrolisthesis, leading to a surgical/major intervention with explantation.Rmf 0003 rev 36 line 12.29.- migration/loosening, chronic requiring additional surgery, without explantation, involving patient with an unknown number of cervical spinal implants, it was reported that a patient had an m6-c explanted due to persistent right arm radiculopathy and radiculitis as well as persistent right c5/6 severe foraminal stenosis.It was also reported that imaging in late 2021 showed a failed/loose dis.Radiographic images were not provided for review.Microbiology/pathology reports and results were also not provided.The device was not returned and therefore examination of the explant could not be completed, therefore it is not possible to determine the cause of the reported failure for this product experience.
 
Event or Problem Description
Information provided states that patient had an m6-c device implanted at level c5/6 in (b)(6)2020.Patient experienced right arm radiculopathy and radiculitis and c5/6 foraminal stenosis.The m6-c device was removed and replaced with a fusion in (b)(6) 2022.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale, CA 94085
MDR Report Key17650260
Report Number3004987282-2023-00053
Device Sequence Number7212843
Product Code MJO
UDI-Device Identifier00812388030032
UDI-Public00812388030032
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/04/2024
Device Catalogue NumberCDL-627
Device Lot Number1292287
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale